# SDR ASOA201200504

- Difficulty date: February 15, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N858AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7417
- Aircraft time: 27,157 hours, 23,605 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Damaged
- Location: Overheat Detect
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT 14TH STAGE BLEED DUCT WARNING MESSAGE.  EMERGENCY DECLARED.  REPAIRED WIRE AT LT PYLON IAW ESPM 20-16-00, PERFORMED OPS TEST OF BLEED LEAK DETECTION SYS IAW AMM 36-21-00-710-801.  NO FAULT AT THIS TIME.
